# SDR USAA2010041290754

- Difficulty date: April 9, 2010
- Submitted: April 12, 2010
- Operation: Air carrier
- Aircraft: N169UW
- Make and model: Airbus A321-211
- Aircraft serial: 1455
- Aircraft time: 32,062 hours, 11,438 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Lens
- Part number: 2514355
- Condition: Missing
- Location: Cabin
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLT 1746 - PHL - EEL - RED LENS COVER MISSING AT EMERGENCY EXIT LIGHT ROW 1 (AIRCRAFT LEFT).  MAINTENANCE REPLACED LENS COVER.
